# SDR CALA2025052704951

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 3,172 hours, 1,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R TENSION IN THE GRIT BAR MORE THAN USUAL INSPECTED CYCLED GIRT BAR SEVERAL TIMES NO DEFECTS NOTED OK TO CONTINUE
